Doctors Lounge - Urology AnswersBack to Urology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/13/2017.
Forum Name: Urology Topics
Question: Redness on penis from masturbation
|spartan32 - Wed Aug 31, 2005 8:04 pm|
Hey, I am an 18 year old male and I have a question that I would like to ask on here . I have developed a red area on my penis from masturbation. It first appeared a month ago, but I ignored it and kept masturbating nightly. About a week ago and a half ago, I decided to stop all together and attempt to let it heal. I have tried neosporin, vaseline, and a moistureizer with no luck. The red area does not hurt and is not that big, but in the morning it sometimes seems dry and it just will not heal. Any ideas? Should I be using an antibiotic or moisturizer? I would like to avoid seeing the family doctor on this without giving a strong effort to fix it myself.
|daisey001 - Thu Oct 06, 2005 2:19 pm|
I'm not a DR. so I can't give you professional advice. First let me ask you a few questions. Do you use any kind of lunbricant when you masterbate? Some men prefer not to, this can cause dryness. I would continue to use a antibiotic cream to see if it will heal. It may take longer than a week to heal. If it doesn't improve over a few weeks I would see my family Dr. That is a part of the body that you would not want damaged at your age.
|BiggOBoss - Fri Oct 07, 2005 3:29 pm|
I'm 16 and I have the same problem. I have this bump under my penis that has started to turn red. It's not painful but I can feel it sometimes. It just started turning red today, it has just been a bump for the last 2-3 weeks. Just this week I stopped masturbating all together so it'll go away. Guess I'll put neosporin on it, haven't tried that.
Btw I use lotion :oops:
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.